# SDR CALA2022081602108

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 79,470 hours, 16,498 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 1894443
- Condition: Leaking
- Location: 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: O

## Discrepancy

#3 MLG BRAKE FOUND LEAKING AFTER AIR RETURN. REMOVED AND REPLACED THE #3 MLG BRAKE ASSY. IN REF TO AMM 32-41-08. LEAK CHECK GOOD. ALSO REMOVED AND REPLACED THE SAME #MLG TIRE ASSY IN REF TO AMM 32-45-01. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1894443  SN OFF 0180 COMPLIED WITH IDT ITEM FOR #3 BRAKE ROD INSTALLATION. NO DEFECTS NOTED AT THIS MOMENT. BRAKE, MLG, CAR  OFF 76-3243-9-0002 0180 ON 76-3243-9-0002 1358
